# SDR CALA2022030100540

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N39475
- Make and model: Boeing 737-900ER
- Aircraft serial: 37100
- Aircraft time: 28,078 hours, 9,905 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Hub Cap
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: #1 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 #1 MLG TIRE HUBCAP MISSING. HUBCAB PLACED ON CDL 32W & O/B ANTI SKID PLACED ON MEL 3202C. INSPECTED RIM ASSY, OK INSTALLED NEW HUB CAP ASSY REF AMM 32-42-11-420-003
